Generalized harmonic analysis of nonlinear ship roll dynamics

Algebraic expressions are presented which enable the harmonic balance equations to be written down directly in terms of the coefficients of a general nonlinear ship roll equation, without restriction on the number of harmonics considered. The rolling response is then readily computed, as illustrated...

Full description

Journal Title: Journal of Ship Research Vol. 40; no. 4; pp. 316 - 325
Authors: James Peyton-Jones, I. Cankaya
Format: Article
Published: Jersey City, NJ : Soc of Naval Architects & Marine Engineers, 1996
Subjects: